# SDR AALA20141224001

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 62,732 hours, 30,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE AT FL 290, WITH ANTI-ICE ON & IAS 300, THE PRESSURIZATION FLOW LIGHT CAME ON.  ACCOMPLISHED PROCEDURE ON QRH & WERE UNABLE TO STOP CABIN ALTITUDE FROM CLIMBING.  DESCENDED TO FL 230 & REGAINED CONTROL OF PRESSURIZATION.  EMERGENCY  DECLARED, LANDED UNEVENTFULLY.  REMOVED AND REPLACED RIGHT ACM IAW AMM 21-51-01 SYSTEM OPS CHECKS NORMAL. NO LEAKS NOTED.
